# SDR UPS06448364

- Difficulty date: October 15, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 400-405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400-405 RBL11 TIE DOWN TRACK O/B A/NUT AREA LOWER FACE FOUND CORROSION.  CORROSION BLEND OUT 0.030" BY 7/8" BY 5" EXCEED SRM LIMIT.  TIE DOWN TRACK AT RBL 11 BS 320-410.  REPLACED AS PER SRM 51-10-01 PG9 WORKS DETAIL REF NRC 50350.
